Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

The main conjecture of Iwasawa theory for elliptic curves with complex multiplication over abelian extensions at supersingular primes

Title
The main conjecture of Iwasawa theory for elliptic curves with complex multiplication over abelian extensions at supersingular primes
Authors
PARK, JEEHOONKIM, BYOUNG DU
POSTECH Authors
PARK, JEEHOON
Date Issued
Oct-2017
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS
URI
http://oasis.postech.ac.kr/handle/2014.oak/38976
DOI
10.4064/aa8606-8-201
ISSN
0065-1036
Article Type
Article
Citation
ACTA ARITHMETICA, vol. 181, no. 3, page. 209 - 238, 2017-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, JEEHOON
Dept of Mathematics
Read more

Altmetric

Views & Downloads

Browse